Skip to content
My WebMD Sign In, Sign Up
Memory loss
avatar
An_245369 posted:
Hi,i m new here. My husband has bad memory lately,he is 76.he refused to tke medication..he is only on diabetes mdication n some multivite daily. Can anyone help?Any herbs idea please?
Reply
 
avatar
Olivia_WebMD_Staff responded:
Hi and welcome!

There are lots of reasons a person can have memory loss . One of the first places to start is medication side effects. I'd recommend looking your husband's meds up in our Drug Database here at WebMD. And, also post to our Diabetes community for some helpful feedback from other members.

I hope you get to the bottom of this soon.

Take care,
Olivia


Helpful Tips

Was this Helpful?
4 of 6 found this helpful

Helpful Resources

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.